# SDR 99T64R353AR

- Difficulty date: May 15, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1090 PRODUCTION BREAK, FINGER DOUBLER BETWEEN L36 AND L35R CRACKED AND BROKEN.  REMOVED CRACKED AND BROKEN FINGERS, BLENDED AREA, TREATED AND PRIMED PER EO 99-061.  (M)
